5 doctors weighed in:
Are acne medication reactions common?
5 doctors weighed in

Dr. Nela Cordero
Pediatrics
3 doctors agree
In brief: YES
Acne rx irritates the skin after sun exposure when you use retin a (tretinoin).
There is also photosensitivity with benzoyl peroxide.Teeth discoloration occurs when tetracycline is given below 17 years old. Of course complications after using Accutane are even worse like affecting rbc, liver, arthalgias , lipids and depression.

In brief: YES
Acne rx irritates the skin after sun exposure when you use retin a (tretinoin).
There is also photosensitivity with benzoyl peroxide.Teeth discoloration occurs when tetracycline is given below 17 years old. Of course complications after using Accutane are even worse like affecting rbc, liver, arthalgias , lipids and depression.
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. Anifat Balogun
ENT - Head & Neck Surgery
In brief: Reaction vs
Side effect. Topical and oral medications used for acne treatment can cause undesired effects.
The most common of this is drying of the skin. The key is to not be overly aggressive, follow the regimen directed by your physician and use an antioxidant sunscreen daily.

In brief: Reaction vs
Side effect. Topical and oral medications used for acne treatment can cause undesired effects.
The most common of this is drying of the skin. The key is to not be overly aggressive, follow the regimen directed by your physician and use an antioxidant sunscreen daily.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Read more answers from doctors